# SDR QMLA2012062912108

- Difficulty date: June 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N230AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0540
- Aircraft time: 2,509 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop
- Part number: L630M1001101
- Condition: Cracked
- Location: Transmission
- Part time: 2,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ARIS MOUNT EMERGENCY STOP HAS CRACK APPROX 150 DEGREES OF CIRCUMFERENCE APPROX .5" BELOW TOP SURFACE.
